# SDR 2023FA0000751

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: General aviation
- Aircraft: N9012H
- Make and model: Cessna 172M
- Aircraft serial: 17265899
- Aircraft time: 10,729 hours
- Engine: Lyc O320D2J
- Engine time: 2,700 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F199571017F193
- Part serial: NA
- Condition: Damaged
- Location: Exhaust Valve
- Part time: 148 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E, A

## Discrepancy

DURING INSPECTION FOR ROUGH RUNNING ENGINE, PERFORMED SB388C (EXHAUST VALVE GUIDE INSPECTION) & FOUND 3EA ROCKER ARMS P/N 17F19357 & 3EA PUSH RODS P/N 15F19957-10 WITH MECHANICAL DAMAGE (HEAVY SCUFF - SCORING). ROCKER ARMS & PUSH RODS TSN: 147.9. PREVIOUSLY REPLACED @ ACTT: 10580.9, ETT: 2551.8. SEE SDR #2023FA0000539, DATED: 9/14/2023.
